# SDR QXEA0001407

- Difficulty date: May 5, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- HORIZ STAB JUNCTION FITTING HAS A PIT ON THE LEFT HAND UPPER LUG, ON THE INBOARD SURFACE.  REPAIRED IAW HORIZON AIR EA 4-55-212.
